Cookies?
Library Header Image
LSE Research Online LSE Library Services

Inf-convolution of risk measures and optimal risk transfer

Barrieu, Pauline and El Karoui, Nicole (2005) Inf-convolution of risk measures and optimal risk transfer. Finance and Stochastics, 9 (2). pp. 269-298. ISSN 0949-2984

[img]
Preview
PDF - Accepted Version
Download (567Kb) | Preview

Item Type: Article
Official URL: http://www.springerlink.com/content/101164/?p=e694...
Additional Information: © 2005 Springer. Part of Springer Science+Business Media
Library of Congress subject classification: H Social Sciences > HG Finance
Sets: Departments > Statistics
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 30 Oct 2007
URL: http://eprints.lse.ac.uk/2829/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only

Downloads

Downloads per month over past year

View more statistics